Couldn't find what you looking for?

TRY OUR SEARCH!

I have had horrible nausea every day for the last 5 years.I have been to many doctors & had many tests but no one can find anything wrong.I have been on several acid reflux pills.they help somewhat but i'm still always nauseaous.I'm also bloated & have trouble with constipation.

Loading...

My 8 year old son has been feeling strong constant nausea for almost 3 months. He was constipated but that's gone now. An endoscopy showed he had GERD. He's taking Prevacid and Reglan but the nausea is the same. He often has headaches in the forehead area, a "bubbly"stomach, fatigue. He has allergies that might be contributing (mold, pollens, dust mites). He's also developed mild asthma. The nausea is what bothers him. A diet of fruit, veggies and water combined with yoga helped him get better for one day, but it didn't last.
Reply

Loading...

I have been experiencing the same issues on and off for 7 years now, it usually lasts 2 to 3 months at a time. I have always thought it was irritable bowel. The nausea is absolutely miserable and I get really bloated and gassy. My stomach makes the strangest noises and I am exhausted all the time. It completely affects my day to day life. I too, experience headaches that I thought were related to allergies but I never put the two together. I always thought my stomache issues were seperate from my headaches. If anyone else experiences this PLEASE let me know what you experience and how you deal with it. I have never been able to pin point what is triggering the IBS and even if it is IBS. The headaches are really not a big deal but the nausea, bloating and constant fatigue are ruining my life!! HELP!!!! :-(
Reply

Loading...

Have any of you tried Remeron (generic is Mirtazapine)? It's an antidepressant, but it has anti-nausea properties. I've had chronic nausea off and on for the last 3 years. They still don't know what's wrong with me, but I find that if I take Remeron+Prilosec, I'm 100 % cured. If I go off of one of them, the nausea comes back and it's difficult to eat. If I go off both, I'm miserable and all I can stomach are crackers and fruit. I would recommend trying this combination if at all possible. It's given me my life back.
Reply

Loading...

Hi:
It sounds like you've had good medical attention. Have you considered your stress level. Could that be a problem for you. Think about what is going on in your life that might be causing this problem. Stress can cause many physical problems. I hope that you will be feeling better soon. This ma be a whole new approach to your problem, but it might be your answer, especially since you seem to have explored all of your other options. I wish you the best and I hope you find the right answers.
Reply

Loading...

it could be a digestive enzyme deficiency. I had that for a few months after having to take anti-depressants. a digestive enzyme tablet really helped with the nausea after eating and discomfort and bloating
Reply

Loading...